# SDR SWAA2021062443566

- Difficulty date: April 19, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 48,314 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE CRACKED / REPAIRED AFT CARGO BAY FWD CORNER SCUFF PLATE I.AW SWA EA #1-A53-2076 REV 11
